# SDR DL73S040065

- Difficulty date: January 21, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654580022
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN PANEL AT THE STRINGER 10L SKIN LAP JOINT WAS FOUND WITH A SCRIBE LINE ALONG THE PANEL LENGTH FROM FS 345 TO FS 360.  THE LOWER SKIN WAS CUT BELOW THE SCRIBE AND THE DAMAGED SECTION REMOVED.  THE CUT AND LAP JOINT WERE REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A  386029-14, REV A.
